# SDR P5CA0701523

- Difficulty date: May 17, 2007
- Submitted: May 19, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,852 hours, 17,106 cycles
- Engine: Ge CF650*
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Part number: AC9227F1790
- Condition: Clogged
- Location: Fuel
- Stage of operation: TO
- How discovered: V
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 2 ENGINE FLAMED OUT.  ENGINE HAD SUCCESSFUL RESTART.  INLET AND EXHAUST FEELING AND COMPRESSOR CHECKED SATIS NR 2 FUEL TANK WAS SUMPED THEN REPLACED NR 2 ENGINE FUEL FILTER.  NO FURTHER PROBLEMS.
